# SDR HSYA201272512

- Difficulty date: July 25, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Aircraft time: 24,188 hours, 30,852 cycles
- Engine: Pwa PT6A45B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND LT DOWNLOCK MECHANISM WOULD NOT RETRACT BECAUSE OF EXCESSIVE GREASE.  CLEANED EXCESSIVE GREASE FROM DOWNLOCK MECHANISM PISTON AND PERFORM LANDING GEAR OPERATIONAL CHECKS.  LANDING GEAR FULLY CYCLED UP AND DOWN EIGHT TIMES  - MX PERFORMED IAW CMM 32-11-01.  MX OPS CHECKS WERE GOOD. ACFT RETURNED TO SERVICE.
